# SDR FDEA201311042675

- Difficulty date: November 4, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 64,979 hours, 19,693 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Part number: 141N83308
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT UPPER FWD CORNER, FOUND CRACKED AROUND ONE FASTENER HOLE ON BEAR STRAP.   REPAIRED IAW  EO F-5330-7-5009 A1 P10.   REPAIR CLASSIFIED AS MAJOR.
